# SDR SWAA2021110325355

- Difficulty date: September 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT TRACK HAS CORROSION ON LWR SURFACE FWD I/B. 8-79 ; / [01] REFER TO CUSTOMER CARD #(753-330-00-01Y) BARCODE# TTG8Q0032DAH FOR INSTALLATION.; [02] VERIFIED 1.
